Asian Journal of Mathematics

Volume 8 (2004)

Number 2

Moduli of Isolated Hypersurface Singularities

Pages: 305 – 314



Michael G. Eastwood


It was shown by J.N. Mather and S.S.-T. Yau that an isolated complex hypersurface singularity is completely determined by its moduli algebra. In this article it is shown, for the simple elliptic singularities, how to construct continuous invariants from the moduli algebras and, hence, associate invariants to the singularities themselves.

Full Text (PDF format)